# SDR IPXA2022082485571

- Difficulty date: August 8, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Part number: AJC789927
- Condition: Cracked
- Location: Lh Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH AFT FUSELAGE HORIZONTAL STABILIZER BODY FAIRING SUPPORT BRACKET CRACK.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT BRACKET IAW SRM 51-33-01 AND SRM 51-35-01 (MINOR).
